Discussions that mention ditropan

Urology board


hi blythe.
what did your doctor say?
when reading about your situation....it was like reading about my own. my doc says i have "bladder spasms".....taking ditropan since July......doesnt always help.......so i have a script for valium and vicodin that helps sometimes. it acts up at times and all i can do is cry. i was glad to read others have this same reaction cuz i was starting to feel very alone. i hope you are feeling better...i was curious what happened at your appt.
Hi
I'm sorry I haven't been on here.....so busy with holidays and then my laptop was out of commission.

The "generic" was NOT the same I found out. Something about the time-release. So, I got back on my original meds (ditropan xl).....and i have been feeling better lately. But the slightest thing can throw it off. I take the maximum amount. that's 3 pills. 2 in the A.M. and 1 in the P.M. So, I tried to reverse that and things started getting "weird" again. So, I quickly changed back. Ugh! So very touchy. And they did tell me the last time i called that for some reason i have developed this "sensitive bladder"....whatever that means.

How are YOU?